In between infusion,
My Neurologist made a big mistake this year. In October of 2016, my doctor felt the retuxmab would be the best fit for me. Years before, I was receiving IVIG, but of course a blood clot was my bonus. So the retuxmab works.
Now a whole year has gone by and no infusion. When she finally can to a conclusion that she needed to make her move. All of the infusion centers were booked up tight.
My infusion is scheduled for January 17 2018 and I’m slipping fast. A few days ago I went to the ER for a booster shot (125 mg steroid) injection. I felt better for a few days and I know the shot will not last. I’m tired, weak, slurping speech, some kind of flashing hits me then weakness comes and etc. She boosted me from 15 mg of steroid to 40 mg per day (it’s not going to work.
Ok family, WHAT TO DO BEFORE I SLIP IN MG CRISIS?
Hi I am writing on behalf of my 79 year old mother who has been newly diagnosed. She is on Mestinon but having terrible diarrehea and an upset stomack. Anyone had similar symptoms? Decreasing the dosage to see if those side effects disappear.Any suggestions from those of you who deal with this condition would be appreciated greatly!
I found out that we MGers are eligible to donate our organs such as kidneys, pancreas, liver, heart, lung, and intestines after death. There is no age limit. However, at least in Pennsylvania (where I live) transplant centers are presently not permitted to use our tissues such as corneas or bones. I am thrilled and have already registered myself as an organ donor. Here's the information and...